# SDR FDEA200902230637

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER SKIN CORROSION AT APPROX XORS= 260, STRINGER 31.  REPAIRED AS PER SRM 51-00-01 FIG 6 VOL. I.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
